# SDR USAA2011062100022

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 35,144 hours, 15,538 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GALLEY MAT - CORROSION ON FLOOR PANEL FASTENER INSERTS BETWEEN FR66 TO FR68 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL FASTENER BETWEEN FR66 TO FR68 & BETWEEN -Y765 TO Y765 IAW CMM MCGILL IRM 9701 REV G.
